# SDR TWAA9816605

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT CHECK, FOUND EMERGENCY LIGHT IN FRONT OF FIRST CLASS LAV WAS DIM.  REPLACED BULB, (P/N 7732) AND BATTERY (P/N 014597-101).  CHECK-C 6-14-98 STL.
